MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that partial deployment occurred resulting in a stretched stent.The target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery (sfa).Two 7x120, 130 cm eluvia drug-eluting vascular stent systems were selected for use.Balloon angioplasty was performed in the long segment sfa.Some recoils and dissections were noticed, so it was decided to stent with eluvia stent.Deployment was attempted with the first eluvia stent using the thumbwheel.The thumb wheel would no longer work to finish deployment leading to partial deployment and the last half centimeter getting stuck in the deployment system.In order to get the last half centimeter of the stent out of the deployment system, the physician had to pull the delivery system with the stent still attached resulting in severe elongation and stretching of the stent.The same issue was encountered when the physician attempted to deploy the second stent.The patient fully recovered.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15751819
Report Number2124215-2022-45958
Device Sequence Number12353499
Product Code NIU
UDI-Device Identifier08714729876731
UDI-Public08714729876731
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0028752598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2022
Initial Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown